OSCILLATORY BEHAVIOR OF A CERTAIN CLASS OF SECOND-ORDER NONLINEAR PERTURBED DYNAMIC EQUATIONS ON TIME SCALES
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
This paper is concerned with the asymptotic behavior of solutions of the second-order nonlinear perturbed dynamic equation [수식] on a time scale T. By using a new technique we establish some sufficient conditions which ensure that every solution oscillates or converges to zero. Our results improve the known oscillation results on the literature for the perturbed dynamic equations on time scales. Some examples illustrating our main results are given.
Abstract
This paper is concerned with the asymptotic behavior of solutions of the second-order nonlinear perturbed dynamic equation [수식] on a time scale T. By using a new technique we establish some sufficient conditions which ensure that every solution oscillates or converges to zero. Our results improve the known oscillation results on the literature for the perturbed dynamic equations on time scales. Some examples illustrating our main results are given.
참고문헌 (23)
- R. P. Agarwal, "Dynamic equations on time scales: a survey, Dynamic equations on time scales", J. Comput. Appl. Math., 141(1), pp.1~26 (2002)
- R. P. Agarwal, "Oscillation of second order delay dynamic equations", Can. Appl. Math. Qurt, 13(1), pp.1~17 (2005)
- R. P. Agarwal, "Oscillation criteria for second-order nonlinear neutral delay dynamic equations", J. Math. Anal. Appl., 300(1), pp.203~217 (2004)
- E. A. Bohner, "Oscillation criteria for a certain class of second order Emden-Fowler dynamic equations", Electron. Trans. Numer. Anal., 27, pp.1~12 (2007)
- E. A. Bohner, "Oscillation properties of an Emden-Fowler type equation on discrete time scales", J. Difference Eqns. Appl., 9(6), pp.60~612 (2003)
- M. Bohner, "Dynamic Equations on Time Scales: An Introduction with Applications" (2001), Birkh¨auser
- M. Bohner, "Advances in Dynamic Equations on Time Scales" (2003), Birkh¨auser
- M. Bohner, "Oscillation of second order nonlinear dynamic equations on time scales", Rocky Mountain J. Math., 34(4), pp.1239~1254 (2004)
- M. Bohner, "Oscillation criteria for perturbed nonlinear dynamic equations", Math. Comput. Modelling, 40(3), pp.249~260 (2004)
- L. Erbe, "Oscillation criteria for second order linear equations on a time scale", Canad. Appl. Math. Quart., 9(4), pp.345~375 (2001)
- L. Erbe, "Riccati equations on a measure chain, Dynamic systems and applications, Vol. 3", pp.193~199 (2001), Dynamic
- L. Erbe, "Oscillation criteria for second-order matrix dynamic equations on a time scale", J. Comput. Appl. Math., 141(1), pp.169~185 (2002)
- L. Erbe, "Boundedness and oscillation for nonlinear dynamic equations on a time scale", Proc. Amer. Math. Soc., 132(4), pp.735~744 (2004)
- L. Erbe, "Oscillation criteria for second-order nonlinear dynamic equations on time scales", J. London Math. Soc., 67(3), pp.701~714 (2003)
- L. Erbe, "Asymptotic behavior of solutions of a third-order nonlinear dynamic equation on time scales", J. Comput. Appl. Math., 181(1), pp.92~102 (2005)
- L. Erbe, "Kamenev-type oscillation criteria for second-order linear delay dynamic equations", Dynam. Systems Appl., 15(1), pp.65~78 (2006)
- G. H. Hardy, "Inequalities, 2nd Ed" (1952), Cambridge Univ. Press
- S. Hilger, "Analysis on measure chains—a unified approach to continuous and discrete calculus", Results Math., 18(1), pp.18~56 (1990)
- S. H. Saker, "Oscillation of nonlinear dynamic equations on time scales", Appl. Math. Comput., 148(1), pp.81~91 (2004)
- S. H. Saker, "Oscillation criteria of second-order half-linear dynamic equations on time scales", J. Comput. Appl. Math., 177(2), pp.375~387 (2005)
- S. H. Saker, "Boundedness of solutions of second-order forced nonlinear dynamic equations", Rocky Mountain J. Math., 36(6), pp.2027~2039 (2006)
- S. H. Saker, "New oscillation criteria for second-order nonlinear dynamic equations on time scales", Nonlinear Funct. Anal. Appl., 11(3), pp.351~370 (2006)
- S. H. Saker, "Oscillation of second-order nonlinear neutral delay dynamic equations on time scales", J. Comput. Appl. Math., 187(2), pp.123~141 (2006)
